# SDR AALA201710029009

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 78,525 hours, 11,117 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539056
- Part serial: AX0497
- Condition: No Test
- Location: R2 Door
- Part time: 43,808 hours, 6,169 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CHECK OF EMERGENCY LIGHT SYSTEM FAILED.  EPSU SYSTEM TEST SHOWS CLASS 1 EPSU 14WL.  FOUND R2 SLIDE AT FAULT.  REPLACED R2 SLIDE.
